`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 21,Number 5,     July 2016

Special issue dedicated to Lishang Jiang on his 80th birthday

1

Preface    Pages : i - ii

Jin Liang and Lihe Wang

 Abstract       Full Text      Related Articles

2

Positive solutions to elliptic equations in unbounded cylinder    Pages : 1389 - 1400

Jun Bao,  Lihe Wang and Chunqin Zhou

 Abstract       References       Full Text      Related Articles

3

Optimal liquidation in a finite time regime switching model with permanent and temporary pricing impact    Pages : 1401 - 1420

Baojun Bian,  Nan Wu and Harry Zheng

 Abstract       References       Full Text      Related Articles

4

Free boundary problem of Barenblatt equation in stochastic control    Pages : 1421 - 1434

Xiaoshan Chen and Fahuai Yi

 Abstract       References       Full Text      Related Articles

5

Convergence rate of free boundary of numerical scheme for American option    Pages : 1435 - 1444

Xinfu Chen,  Bei Hu,  Jin Liang and Yajing Zhang

 Abstract       References       Full Text      Related Articles

6

A note on finite horizon optimal investment and consumption with transaction costs    Pages : 1445 - 1454

Min Dai and Zhou Yang

 Abstract       References       Full Text      Related Articles

7

Free boundary problems for systems of Stokes equations    Pages : 1455 - 1468

Avner Friedman

 Abstract       References       Full Text      Related Articles

8

Environmental risks in a diffusive SIS model incorporating use efficiency of the medical resource    Pages : 1469 - 1481

Jing Ge,  Zhigui Lin and Huaiping Zhu

 Abstract       References       Full Text      Related Articles

9

Optimal switching at Poisson random intervention times    Pages : 1483 - 1505

Gechun Liang and Wei Wei

 Abstract       References       Full Text      Related Articles

10

Blow-up criterion for an incompressible Navier-Stokes/Allen-Cahn system with different densities    Pages : 1507 - 1523

Yinghua Li,  Shijin Ding and Mingxia Huang

 Abstract       References       Full Text      Related Articles

11

Schauder estimates for singular parabolic and elliptic equations of Keldysh type    Pages : 1525 - 1566

Gary M. Lieberman

 Abstract       References       Full Text      Related Articles

12

Nonexistence and short time asymptotic behavior of source-type solution for porous medium equation with convection in one-dimension    Pages : 1567 - 1586

Guofu Lu

 Abstract       References       Full Text      Related Articles

13

A generalization of the Blaschke-Lebesgue problem to a kind of convex domains    Pages : 1587 - 1601

Shengliang Pan,  Deyan Zhang and Zhongjun Chao

 Abstract       References       Full Text      Related Articles

14

Interest rates risk-premium and shape of the yield curve    Pages : 1603 - 1615

Srdjan Stojanovic

 Abstract       References       Full Text      Related Articles

15

Local strong solutions to the compressible viscous magnetohydrodynamic equations    Pages : 1617 - 1633

Tong Tang and Hongjun Gao

 Abstract       References       Full Text      Related Articles

16

Interior $C^{1,\alpha}$ regularity of weak solutions for a class of quasilinear elliptic equations    Pages : 1635 - 1649

Fengping Yao and Shulin Zhou

 Abstract       References       Full Text      Related Articles

17

Parallelization methods for solving three-temperature radiation-hydrodynamic problems    Pages : 1651 - 1669

Guangwei Yuan and Yanzhong Yao

 Abstract       References       Full Text      Related Articles